# SDR SCNA20250808310

- Difficulty date: August 8, 2025
- Submitted: August 8, 2025
- Operation: Air carrier
- Aircraft: N5179A
- Make and model: Boeing 737-800
- Aircraft serial: 32614
- Aircraft time: 57,325 hours, 38,471 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Condition: Faulted
- Stage of operation: LD
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

FLIGHT NUMBER 3080.  DURING LAND FLAPS WERE STUCK AT 15 AND WOULD NOT RETRACT UP OR EXTEND RAN QRH PROCEDURE TRAILING EDGE FLAP DISAGREE.  PERFORMED FIM 27-51 TASK 836,  NO DEFECTS NOTED. OPS CHECK GOOD IAW FIM 27-51 TASK 836.
